Differential and Integral Equations

Convergence theorems for integrated semigroups

Stavros Busenberg and Binghui Wu

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 5, Number 3 (1992), 509-520.

Dates
First available in Project Euclid: 11 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370979315

Mathematical Reviews number (MathSciNet)
MR1157484

Zentralblatt MATH identifier
0786.47036

Subjects
Primary: 47D03: Groups and semigroups of linear operators {For nonlinear operators, see 47H20; see also 20M20}
Secondary: 34G10: Linear equations [See also 47D06, 47D09] 47D06: One-parameter semigroups and linear evolution equations [See also 34G10, 34K30]

Citation

Busenberg, Stavros; Wu, Binghui. Convergence theorems for integrated semigroups. Differential Integral Equations 5 (1992), no. 3, 509--520. https://projecteuclid.org/euclid.die/1370979315


Export citation